# SDR UPS02839671

- Difficulty date: September 16, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1` L1 DOOR CORNER UPPER FWD DOUBLER IS STEEL,  CUT OUT CRACKS IN SKIN IAW DC8 SRM 53-2-0 FIG 15 TR 53-129 AND REO G 08797 PERFORMED HFEC IAW DC8 SPM NDT MAN 06-10-01.001 FABBED -15 & - 17 DOUBLERS AND -19 FILLER IAW DC8 SRM 53-2-0 FIG 15 TR 53-129 AND REO G08797. ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED DOUBLERS & FILLERS IAW DC8 SRM 51-1-20D,53-2-0 FIG 15 TR 53-129 & REO G08797
